Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on homogeneous complex contact manifolds


Author: William M. Boothby
Journal: Proc. Amer. Math. Soc. 13 (1962), 276-280
MSC: Primary 53.66; Secondary 53.80
DOI: https://doi.org/10.1090/S0002-9939-1962-0137126-2
MathSciNet review: 0137126
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Blanchard, Sur les variétés analytiques complexes, Ann. Sci. École Norm. Sup. (3) 73 (1956), 157-202. MR 0087184 (19:316e)
  • [2] W. M. Boothby, Homogeneous complex contact manifolds, Proc. Sympos. Pure Math. Vol. 3, pp. 144-154, Amer. Math. Soc., Providence, R. I., 1961. MR 0124863 (23:A2173)
  • [3] W. M. Boothby and H. C. Wang, On contact manifolds, Ann. of Math. 68 (1958), 721-734. MR 0112160 (22:3015)
  • [4] S. Kobayashi, Remarks on complex contact manifolds, Proc. Amer. Math. Soc. 10 (1959), 164-167. MR 0111061 (22:1925)
  • [5] H. C. Wang, Closed manifolds with homogeneous complex structures, Amer. J. Math. 76 (1953), 1-32. MR 0066011 (16:518a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.66, 53.80

Retrieve articles in all journals with MSC: 53.66, 53.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0137126-2
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society